# SDR NWAA092183311

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 17,391 hours, 2,374 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part serial: 4125
- Condition: Smoke
- Location: Galley Oven
- Part time: 14,867 hours, 7,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F, A

## Discrepancy

GALLEY NR 2 OVEN PRODUCED LARGE AMOUNT OF SMOKE IN FLIGHT, PBE AND FIRE EXTINGUISHERS USED AND FLIGHT DIVERTED TO SNN AND LANDING WAS UNEVENTFUL.  OVEN AND OVEN CONTROLLER WERE REPLACED AND CHECKS OK.  REF LOG PAGE 6417752, 6417754 AND 6417753.
